Drawing limit sets of Kleinian groups using finite state automata.
Experimental mathematics, Tome 3 (1994) no. 2, pp. 153-170
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{EXMA_1994__3_2_226746,
author = {McShane, Greg and Parker, John R. and Redfern, Ian},
title = {Drawing limit sets of {Kleinian} groups using finite state automata.},
journal = {Experimental mathematics},
pages = {153--170},
year = {1994},
volume = {3},
number = {2},
zbl = {0831.30027},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EXMA_1994__3_2_226746/}
}
TY - JOUR AU - McShane, Greg AU - Parker, John R. AU - Redfern, Ian TI - Drawing limit sets of Kleinian groups using finite state automata. JO - Experimental mathematics PY - 1994 SP - 153 EP - 170 VL - 3 IS - 2 UR - http://geodesic.mathdoc.fr/item/EXMA_1994__3_2_226746/ LA - en ID - EXMA_1994__3_2_226746 ER -
McShane, Greg; Parker, John R.; Redfern, Ian. Drawing limit sets of Kleinian groups using finite state automata.. Experimental mathematics, Tome 3 (1994) no. 2, pp. 153-170. http://geodesic.mathdoc.fr/item/EXMA_1994__3_2_226746/